# SDR HNAA2013051300270

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,629 hours, 69,229 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 85321086009
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY BOX SERVICE DOOR CUT OUT HAS SOME CORROSION AT DOOR HINGE AREA.  FOUND SERVICE DOOR TO HAVE DEEP CORROSION AT HINGE AREA.  R & R SERVICE DOOR AND HINGE IAW DWG 85320983.
